# SDR DALA2015102906582

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 73,971 hours, 33,837 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Seat 32f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 32F PASSENGER SEAT WIRING EXPOSED ON FLOOR.  SECURED WIRES. EMERGECY LIGHT AT SEAT 32DEF INOPERATIVE.  FWD TO MCO +PLACARD IAW MEL 33-51-03A.  INSTALLED NEW EMERGENCY LIGHT KIT AT 32DEF OK FOR SERVICE.  REMOVED PLACARD AND CLEARED MEL 33-51-03A.
